# SDR BUHA96003

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N22DM
- Make and model: Cessna 310R
- Aircraft serial: 310R0069
- System (JASC): 2730 · Elevator Control System
- Part: Pivot Bolt
- Part number: AN416
- Condition: Worn
- Location: Elevator
- Part time: 8,987 hours
- Component: 081400010
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100-HOUR INSPECTION, THE ELEVATOR BELLCRANK PIVOT BOLT WAS FOUND LOOSE, WHICH CAUSED WEAR ON THE BELLCRANK SUPPORT BRACKET.  THIS WAS CAUSED BY THE PIVOT COMING LOOSE AND ALLOWING THE BOLT TO WORK IN THE SUPPORT BRACKETS.  (X)
